Anabolics
Search More Than 6,000,000 Posts
Results 1 to 6 of 6
  1. #1
    newbrew is offline Senior Member
    Join Date
    Dec 2004
    Posts
    1,344

    Possible way to rid your acne...

    Possible, as in maybe or not even likely.

    I came off a cycle about 3 months ago and started having problems with acne for the first time, mostly on the sholders. Nothing seemed to help it, showering often, scrubbing, etc. I figured I would just give it time.

    Well, last saturday I had a physical agility test, and with my infinite supply of wisdom I decided to use 100mg of Test P the night before. Yea, I know, this probably didnt help me one bit and probably just made it worse for me since my ass and back were sore as hell from it, but hey, I was super nervous and was hearing horror stories of how hard it was, and just needed to psych myself out I guess, anyways...I passed.

    Long pointless story short, its about 5 days later and I am virtually free of acne. It may be a complete coincidence, and the acne may even return, OR, I may have found a simple way to help out this problem that many are plauged with. I imagine the latter probably isnt true, but I guess we'll see.

    If any of you are a couple months or so out of a cycle and have acne, humor me and hit yourself with about 100mg of Test and see if it has any positive effects. On a side note, maybe someone else can chime in on how completely retarded this idea is due to PCT and/or hormone setbacks.

    Cheers

  2. #2
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    Typically people experience ance/bacne post cycle. The reason for this is b/c after you stop injecting synthetic hormones into your system you go into PCT trying to speed up your natty Hormones. Throughout this process your body thinks it's going through puberty again and you start breaking out. Some people take longer then others to recoop their natty levels and sometimes can take a month or two for the symptoms to reside. In your case it was 3 months.

    Typically I break out a lil post PCT for maybe a month tops. Its purely coincidence that you stopped breaking out at that time

  3. #3
    zircon is offline Junior Member
    Join Date
    Sep 2005
    Posts
    135
    I'd like to see if it comes back. I did short cycles. I would break out during pct, start another shorty 4 weeks later and 3 days into the cycle, the acne would have disappeared.

    I think its either temporary or a coincidence...but who knows?

  4. #4
    rhino1's Avatar
    rhino1 is offline Anabolic Member
    Join Date
    Nov 2005
    Location
    Your GF's Hot Wet Snatch
    Posts
    2,219

    Proactive

    will proactive work?

  5. #5
    oswaldosalcedo's Avatar
    oswaldosalcedo is offline Senior Member
    Join Date
    Jul 2004
    Posts
    1,102
    Quote Originally Posted by Jayhova16
    Typically people experience ance/bacne post cycle. The reason for this is b/c after you stop injecting synthetic hormones into your system you go into PCT trying to speed up your natty Hormones. Throughout this process your body thinks it's going through puberty again and you start breaking out. Some people take longer then others to recoop their natty levels and sometimes can take a month or two for the symptoms to reside. In your case it was 3 months.

    Typically I break out a lil post PCT for maybe a month tops. Its purely coincidence that you stopped breaking out at that time
    correct !
    correlation is not causation.

  6. #6
    oswaldosalcedo's Avatar
    oswaldosalcedo is offline Senior Member
    Join Date
    Jul 2004
    Posts
    1,102
    60 mg accutane ed.

    that´s that.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •